Please use this identifier to cite or link to this item:https://hdl.handle.net/20.500.12259/81069
Type of publication: Straipsnis kitose duomenų bazėse / Article in other databases (S4)
Field of Science: Matematika / Mathematics (N001)
Author(s): Rupšys, Petras
Title: Stationary Densities and Parameter Estimation for Delayed Stochastic Logistic Growth Laws with Application in Biomedical Studies
Is part of: WSEAS transactions on biology and biomedicine. Townsville., 2008, Iss.6, vol. 5
Extent: p. 117-132
Date: 2008
Keywords: Ehrilch ascities tumor;Stochastic differential equation;Density function;Fokker-Plank equation;Numerical solution
Abstract: The study of nonlinear stochastic delayed process is significant for understanding nature of complex system in reductionistic viewpoints. This paper investigates the stochastic linear and logistic (Verhulst, Gompertz and Richards) models, and simulates the growth process of Ehrilch ascities tumor (EAT) in a mouse. In order to explain the oscillations of EAT growth we use a system of stochastic differential equations with time delay. We derive the exact and approximate stationary densities in the case of small time delays. For the estimation of parameters we propose the L1 distance and maximum likelihood procedures. As an illustrative experience we use a real data set from repeated measurements on Ehrilch ascities tumor in a mouse. The results are implemented in the symbolic computational language MAPLE
Internet: https://hdl.handle.net/20.500.12259/81069
Affiliation(s): Vytauto Didžiojo universitetas
Žemės ūkio akademija
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml5.57 kBXMLView/Open

MARC21 XML metadata

Show full item record

Page view(s)

44
checked on Mar 31, 2020

Download(s)

8
checked on Mar 31, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.